# SDR DALA2023071405729

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,726 hours, 8,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 RED EMER LIGHT AT SEAT 38B INOP. CORRECTIVE ACTION: REPLACED RED SEAT MOUNTED EMERGENCY LIGHT AT 38B. (4856684)
